HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Minimizing coherent risk measures of shortfall in discrete-time models with cone constraints

Files in This Item:
pre547.pdf712.34 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83692

Title: Minimizing coherent risk measures of shortfall in discrete-time models with cone constraints
Authors: Nakano, Y. Browse this author
Keywords: coherent risk measure
shortfall risk
constrained strategy
super-hedging
convex duality
Issue Date: Feb-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 547
Start Page: 1
End Page: 22
Abstract: This paper studies the problem or minimizing coherent risk measures or shortfall for general discrete-time financial models with cone-constrained trading strategies, as developed by Pham and Touzi (1999) and Pham (1999). We show that the optimal strategy is obtained by super-hedging a contingent claim, which is represented as a .Xeyman-Pearson-type random variable.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69296
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University